# SDR DALA13044983238

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 64,747 hours, 28,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 40L BETWEEN FR 56 AND FR 57.   MX COMPLETED WORK IAW SRM 53-00-13, FIG 202, SHEET 4 AND ERA 518798-14, REF LOG PAGE 9922198.
